Annals of Functional Analysis

Hankel operators with anti-meromorphic symbols

W. Alhomsi, H. Hachadi, E. H. Youssfi, and E. H. Zerouali

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider Hankel operators $H_{\bar{f}}$ with anti-meromorphic symbols $\bar{f}$ and describe several spectral properties of these operators. Namely, we study their boundedness, compactness and Schatten class membership.

Article information

Source
Ann. Funct. Anal., Volume 6, Number 2 (2015), 143-161.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1418997773

Digital Object Identifier
doi:10.15352/afa/06-2-13

Mathematical Reviews number (MathSciNet)
MR3292522

Zentralblatt MATH identifier
1343.47041

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Keywords
Hankel operators Hilbert spaces strong moment problem Laurent polynomials

Citation

Zerouali, E. H.; Alhomsi, W.; Hachadi, H.; Youssfi, E. H. Hankel operators with anti-meromorphic symbols. Ann. Funct. Anal. 6 (2015), no. 2, 143--161. doi:10.15352/afa/06-2-13. https://projecteuclid.org/euclid.afa/1418997773


Export citation

References

  • P. Ahern, E.H. Youssfi and K. Zhu, Compactness of Hankel operators on Hardy–Sobolev spaces of the polydisk, J. Operator Theory 61 (2009), 301–312
  • G. E. Andrews, R. Askey and R. Roy, Special functions, Encyclopedia of mathematics and applications, Cambridge university press. 2001.
  • J. Arazy, S.D. Fisher and J. Peetre, Hankel operators on weighted Bergman spaces, Amer. J. Math. 110 (1988), 989–1053.
  • M. Aslam Chaudhry and S.M. Zubair, On class of incomplete Gamma functions with applications, Chapman and Hall CRC. 2001.
  • W. Bauer, Mean oscillation and Hankel operators on the Segal–Bargmann space, Integral Equations Operator Theory 52 (2005), 1–15.
  • C.A. Berger, L. Coburn and K. Zhu, Toeplitz Operators and Function Theory in n-Dimensions, Lecture Notes in Math., 1256, Springer, 1987.
  • H. Bommier-Hato and E.H. Youssfi, Hankel operators on weighted Fock spaces, Integral Equations Operator Theory 59 (2007), 1–17.
  • H. Bommier-Hato and E.H. Youssfi, Hankel operators and Stieltjes moment problem, J. Funct. Anal. 258 (2010), 978–998.
  • A. Bultheel, C. Diaz-Mendoza, P. Gonzalez-Vera and R. Orive, On the convergence of certain Gauss type quadrature formulas for unbounded intervals, Mathematics of computation, 69, 721–747.
  • L. Cochran and S. Clement Cooper, Orthogonal Laurent polynomials on the real line, in : Continued fractions and orthogonal functions (Loen, 1992) eds. S. Clement Cooper and W. J. Thron, Lecture notes in pure and appl.math, Dekker, N. Y, 154 1994, 47–100.
  • E.T. Copson, Asymptotic expansions, Combridge tracts in mathematics ans mathematical physics. 1965.
  • C. Diaz-Mendoza, P. Gonzalez-Vera and M. Jiménez-Paiz, Strong stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and padé approximants, Math. Comp. 74, 1843–1870.
  • A. L. Duran and R. Estrada, Strong moment problems for rapidly decreasing smooth functions, Proc. Amer. Math. Soc. 120 (1994), 529–534.
  • A. Erdélyi, W. Magnus, F. Oberhettinger and F. Tricomi, Higher Transcendental Functions, Vol. II, McGraw-Hill, New York, 1953.
  • F. Haslinger, The canonical solution operator to $\overline{ \partial }$ restricted to Bergman spaces and spaces of entire functions, Ann. Fac. Sci. Toulouse Math. 11 (2002), 57–70.
  • F. Haslinger and B. Helfer, Compactness of the solution operator to $\overline{\partial }$ in weighted $L^{2}$ -spaces, J. Funct. Anal. 243 (2007), 679–697.
  • F. Haslinger and B. Lamel, Spectral properties of the canonical solution operator to $\overline{\partial }$, J. Funct. Anal. 255 (2008), 13–24.
  • E. Hendriksen, A characterization of classical orthogonal Laurent polynomials, Nederl. Akad. Wetensch. Indag. Math. 50 (1988), no. 2, 165–180.
  • W.B. Jones, W. J. Thron and H. Waadeland, A strong stieltjes moment problem, Trans. Amer. Math. Soc. 261 (1980), 503–528.
  • W.B. Jones and W.J. Thron, Orthogonal Laurent polynomials and Gaussian quadrature, in : Quantum Mechanics in Mathematics, Chemistry and Physics, eds. K.e E. Gustafson and W. P. Reinhardt, Plenum Press, New York, (1981), 449–455.
  • W. Knirsch and G. Schneider, Continuity and Schatten–von Neumann p-class membership of Hankel operators with antiholomorphic symbols on (generalized) Fock spaces, J. Math. Anal. Appl. 320 (2006), 403–414.
  • G.L. Lopes, On the convergence of padé approximants for stieltjes type functions, Math. USSR-Sb. 39 (1981), 281–288.
  • S. Lovera and E.H. Youssfi, Spectral properties of the $\overline{ \partial }$-canonical solution operator, J. Funct. Anal. 208 (2004), 360–376.
  • J.D. Murray, Asymptotic analysis, Second edition. Applied Mathematical Sciences, 48. Springer-Verlag, New York, 1984.
  • R. Meise and D. Vogt, Introduction to Functional Analysis, Clarendon Press, Oxford, 1997.
  • O. Njastad and W. J. Thron, The theory of sequences of orthogonal L-polynomials, Det Kong. Norske Vid. Selsk. 1 (1983), 54–91.
  • G. Schneider, Hankel operators with antiholomorphic symbols on the Fock space, Proc. Amer. Math. Soc. 132 (2004), 2399–2409.
  • K. Seip and E.H. Youssfi, Hankel operators on Fock spaces and related Bergman kernel estimates, J. Geom. Anal. 23 (2013), no. 1, 170–201.
  • K. Stroethoff, Hankel operators in the Fock space, Michigan Math. J. 39 (1992), 3–16.
  • N.M. Temme, An introduction to the classical Functions of mathematical physics, Library of Congress Cataloging in Publication Data.
  • Z.X. Wang and D.R. Guo, Special functions, World scientific publishing, Co. Pte. Ltd.
  • G.N. Watson, A treatise on the theory of Bessel functions, Combridge at the university press. 1944.
  • E.T. Whittaker and G.N. Watson, A course of modern analysis (An introduction to the general theory of infinite processe of analytic functions with an accunt of the principal transcendental functions), Comridge university press. 1996.
  • J. Xia and D. Zheng, Standard deviation and Schatten class Hankel operators on the Segal–Bargmann space, Indiana Univ. Math. J. 53 (2004), 1381–1399.
  • K. Zhu, Hilbert–Schmidt Hankel operators on the Bergman space, Proc. Amer. Math. Soc. 109 (1990), 721–730.
  • K. Zhu, Operator Theory in Function Spaces, Marcel Dekker, New York, 1990.
  • K. Zhu, Schatten class Hankel operators on the Bergman space of the unit ball, Amer. J. Math. 113 (1991), 147–167.